Table of Contents
Journal of Probability
Volume 2014, Article ID 852481, 6 pages
Research Article

Hitting Times of Walks on Graphs through Voltages

1Electrical and Computer Engineering Department, The University of New Mexico, Albuquerque, NM 87131, USA
2Department of Computational Science and Statistics, Simón Bolívar University, Caracas 1080A, Venezuela

Received 6 January 2014; Accepted 25 April 2014; Published 20 May 2014

Academic Editor: Bernardo Coutinho dos Santos

Copyright © 2014 José Luis Palacios et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Luis Palacios, Eduardo Gómez, and Miguel Del Río, “Hitting Times of Walks on Graphs through Voltages,” Journal of Probability, vol. 2014, Article ID 852481, 6 pages, 2014.